# SDR GTIA2020113035482

- Difficulty date: November 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 17,501 hours, 7,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Punctured
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-4 DOOR ASSIST DIAPHRAM PUNCTURED.  R & R L-4 DOOR ASSIST DIAPHRAM, IAW AMM 52-10-00.  TW: NK2221 DUE: 02/21.
